# SDR ASAA2022022437570

- Difficulty date: February 24, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 51,891 hours, 15,577 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAIL, QRH PROCEDURE ACCOMPLISHED, NO HELP, STILL INOP. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 34-61 TASK 836. RT FMC OPS NORMAL. NO OTHER DEFECTS NOTED. OK FOR SERVICE.
